Hi All:
I have been on Rebif very successfully for three years, no major reactions, only the occasional flu-like symptoms, common to this drug.

Then this last fall, I began to feel depressed and the depression increased, month by month till by late December, I could not get out of bed - totally unlike me and a clear warning sign. Went to PCP and he put me on Cymbalta which has slowly pulled me out of it and I will likely go on low dose oral ketamine therapy at two months, once stable, to ameliorate the depression and re-establish deep sleep.
After my PCP, I saw my MS Neuro and she said that the interferons (esp Interferon alpha, 40-70%) can cause depression, as you bombarding the body with cytokines weekly, for months on end. Only about 15% of Rebif patients get this reaction but depression is a possibility.
My questions are, -
-has anyone else experienced this?

-did you stay of Rebif and go on an anti-depressant?

My neurologist would like me to go on Ocrevus, which I am considering, although I have a high JC Virus index (~ 3) she says risk is very low on this med.
I'd be very interested to hear anyone's experience and/or suggestions!
Thanks in advance,
Steve